# SDR 05FDEA01173

- Difficulty date: April 28, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 48,447 hours, 17,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Malfunctioned
- Location: Aural Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 10000 FT ACCELERATING THROUGH 260 KNOTS.  THE AURAL OVERSPEED WARNING SOUNDED (SLATS RETRACTED) CLEAN CONFIGURATION SLOWED AND RECYCLED SLATS AND ACCELERATED AGAIN PASSING 260 KNOTS THE WARNING CAME  ON AGAIN.  ALSO TRIED CADC BOTH 1 AND BOTH ON 2 AND THE HORN STILL SOUNDED.  REMOVED AND REPLACED AURAL WARNING UNIT IAW DC10-10 MM 31-51-00-5.  OPS CHECK GOOD IAW DC10-10MM 31-51-00- 5.  OK FOR SERVICE.
